# SDR 2002UALA00731

- Difficulty date: April 18, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 37,429 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATIO 1400 BETWEENS TATION 25L AND 26L FRAME IS DENTED.  MAJOR REPAIR ACCOMPLISHED. INSTALLED EXTERNAL DOUBLER REPAIR.
